Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 294, Number 1

All articles in this issue are freely accessible.

Potent axioms
Matthew Foreman.
Trans. Amer. Math. Soc. 294 (1986), 1-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819932
Extensions of Verma modules
Kevin J. Carlin.
Trans. Amer. Math. Soc. 294 (1986), 29-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819933
Bounds on the dimension of variations of Hodge structure
James A. Carlson.
Trans. Amer. Math. Soc. 294 (1986), 45-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819934
Clarke’s gradients and epsilon-subgradients in Banach spaces
Jay S. Treiman.
Trans. Amer. Math. Soc. 294 (1986), 65-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819935
Hyperreflexivity and a dual product construction
David R. Larson.
Trans. Amer. Math. Soc. 294 (1986), 79-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819936
On sieved orthogonal polynomials. III. Orthogonality on several intervals
Mourad E. H. Ismail.
Trans. Amer. Math. Soc. 294 (1986), 89-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819937
Some generalized Brown-Gitler spectra
Paul G. Goerss, John D. S. Jones and Mark E. Mahowald.
Trans. Amer. Math. Soc. 294 (1986), 113-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819938
$H^{p}$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions
Patricio Cifuentes.
Trans. Amer. Math. Soc. 294 (1986), 133-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819939
Classification of metabelian $p$-groups
Wu Nan Chou.
Trans. Amer. Math. Soc. 294 (1986), 151-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819940
On linking double lines
Juan Migliore.
Trans. Amer. Math. Soc. 294 (1986), 177-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819941
Joint spectra and analytic set-valued functions
M. Klimek.
Trans. Amer. Math. Soc. 294 (1986), 187-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819942
Anosov diffeomorphisms and expanding immersions. II
Lowell Jones.
Trans. Amer. Math. Soc. 294 (1986), 197-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819943
Existence and nonoscillation theorems for an Emden-Fowler equation with deviating argument
William F. Trench.
Trans. Amer. Math. Soc. 294 (1986), 217-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819944
A bilaterally deterministic $𝜌$-mixing stationary random sequence
Richard C. Bradley.
Trans. Amer. Math. Soc. 294 (1986), 233-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819945
Properties of relatively free inverse semigroups
N. R. Reilly and P. G. Trotter.
Trans. Amer. Math. Soc. 294 (1986), 243-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819946
On coupled multiparameter nonlinear elliptic systems
Robert Stephen Cantrell.
Trans. Amer. Math. Soc. 294 (1986), 263-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819947
Dominated permutations of subsequences of random variables
Aaron Meyerowitz and Mark Schwartz.
Trans. Amer. Math. Soc. 294 (1986), 287-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819948
On type of metric spaces
J. Bourgain, V. Milman and H. Wolfson.
Trans. Amer. Math. Soc. 294 (1986), 295-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819949
Nonexistence of stable harmonic maps to and from certain homogeneous spaces and submanifolds of Euclidean space
Ralph Howard and S. Walter Wei.
Trans. Amer. Math. Soc. 294 (1986), 319-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819950
Boundary uniqueness theorems in $C^{n}$
Joseph A. Cima and Emil J. Straube.
Trans. Amer. Math. Soc. 294 (1986), 333-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819951
Lower bounds of the gap between the first and second eigenvalues of the Schrödinger operator
Qi Huang Yu and Jia Qing Zhong.
Trans. Amer. Math. Soc. 294 (1986), 341-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819952
The law of the iterated logarithm in uniformly convex Banach spaces
Michel Ledoux.
Trans. Amer. Math. Soc. 294 (1986), 351-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819953
An analytic set-valued selection and its applications to the corona theorem, to polynomial hulls and joint spectra
Zbigniew Slodkowski.
Trans. Amer. Math. Soc. 294 (1986), 367-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819954
Corrigendum to: “On isometric embeddings of graphs” [Trans. Amer. Math. Soc. 288 (1985), no. 2, 527–536; MR0776391 (86f:05055b)]
R. L. Graham and P. M. Winkler.
Trans. Amer. Math. Soc. 294 (1986), 379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819955
Correction to: “Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions” [Trans. Amer. Math. Soc. 282 (1984), no. 1, 1–32; MR0728700 (85h:03015)]
C. Ward Henson and Lee A. Rubel.
Trans. Amer. Math. Soc. 294 (1986), 381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 819956